# SDR HNAA2012022700626

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT MANY PLACES ON LADDER PLATE OF STRESS PANEL 522AT.  COMPLIED WITH HFEC INSPECTION ON REWORKED AREAS IAW RD8-57-114.  NO CRACK INDICATION FOUND. REPAIRED IAW RD8-57-114.
